# SDR SWAA2013030413268

- Difficulty date: February 27, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 20,932 hours, 12,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: BMS93CL7TYDS7Y1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 663 BULKHEAD,  LOWER RIGHT FIBERGLASS WEB, IS CRACKED JUST I/B OF HYDRAULIC "B" SYSTEM GROUND SERVICE DISCONNECT MODULE BRACKET.  REPAIRED WEB PER EA.
